IJPAM: Volume 90, No. 3 (2014)

V-TRANSFORMATION OF STRONG VARIETIES
OF PARTIAL ALGEBRAS

Saofee Busaman
Department of Mathematics and Computer Science
Faculty of Science and Technology
Prince of Songkla University
Pattani Campus
181 Rusamilae Muang Pattani 94000, THAILAND


Abstract. In this paper, we define V-transformation and prove that V- transformation is a bijective if V- transformation is a composition of binary relations with inverse of itself then equal relation delte of C-terms.

Received: June 29, 2013

AMS Subject Classification: 08A55, 08B15, 08B25

Key Words and Phrases: partial algebra, strong variety, tree transformation, $V$-transformation

Download paper from here.



DOI: 10.12732/ijpam.v90i3.4 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 90
Issue: 3